# SDR UIEA2014062700260

- Difficulty date: June 27, 2014
- Submitted: July 2, 2014
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 72,766 hours, 21,727 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: O-Ring
- Part number: M83248906
- Condition: Damaged
- Location: Fuel System
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU SHROUD DRAIN LINE FAILED SYS LEAK TEST IAW AMM 28-25-00.  PRESS DECREASES MORE THAN 0.1 PSIG FOR 5 MIN.  R & R O RING FROM CONNECTION IN FWD COMPARTMENT OF OFF WING ESCAPE SLIDE BOTTLE IAW AMM 20-10-19.  PERFORMED APU SHROUD DRAIN LEAK TEST.  LEAK TESTED GOOD.
